# SDR CA021128001

- Difficulty date: November 17, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 13,442 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032755
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE WHEN THE LANDING GEAR WAS SELECTED UP AND BOTH HYD PRESSURE WARNING LIGHTS ILLUMINATED, LIGHTS EXTINGUISHED ONCE THE GEAR WAS UP, SHORTLY AFTER, THE LIGHT ILLUMINATED AGAIN, THE GEAR WAS EXTENDED NORMALLY AND THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  AN INSPECTON REVEALED THAT THE PART NR  27-81032-755 RT ENGINE DRIVEN HYD PUMP DISCARGE LINE WAS CRACKED IN THE RADIUS OF THE BEND. THERE WAS NO EVIDENCE OF MECHANICAL DAMAGE ON THIS LINE. THE HYD LINE WAS REPLACED , THE SYSTEM SERVICED AND THE AIRCRAFT RETURNED TO SERVICE.
